# SDR DALA2024011900873

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,289 hours, 24,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 IN REF AMDS 2566-2001-01 CORROSION ON CENTER FITTING ON GIRT BAR AT L1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00071 CENTER FITTING ON GIRT BAR AT L1 DOOR MUST BY REPLACED UNDER AMDS 2561-01257-01A A. (0157562)
